Follow
Juan Souto
Juan Souto
Verified email at univ-rennes1.fr - Homepage
Title
Cited by
Cited by
Year
Non-realizability and ending laminations: proof of the density conjecture
H Namazi, J Souto
682012
Algebraic convergence of function groups
G Kleineidam, J Souto
Commentarii Mathematici Helvetici 77, 244-269, 2002
532002
Counting curves in hyperbolic surfaces
V Erlandsson, J Souto
Geometric and Functional Analysis 26 (3), 729-777, 2016
502016
Automorphisms of the graph of free splittings
J Aramayona, J Souto
Michigan Mathematical Journal 60 (3), 483-493, 2011
502011
Heegaard splittings and pseudo-Anosov maps
H Namazi, J Souto
Geometric and Functional Analysis 19, 1195-1228, 2009
502009
Volume rigidity for finite volume manifolds
J Boland, C Connell, J Souto
American journal of mathematics 127 (3), 535-550, 2005
432005
Homomorphisms between mapping class groups
J Aramayona, J Souto
Geometry & Topology 16 (4), 2285-2341, 2013
412013
Dense embeddings of surface groups
E Breuillard, T Gelander, J Souto, P Storm
Geometry & Topology 10 (3), 1373-1389, 2006
402006
Injections of mapping class groups
J Aramayona, CJ Leininger, J Souto
Geometry & Topology 13 (5), 2523-2541, 2009
392009
Tameness on the boundary and Ahlfors' measure conjecture
J Brock, K Bromberg, R Evans, J Souto
Publications Mathématiques de l'IHÉS 98, 145-166, 2003
382003
On the fundamental group of
JM Gómez, A Pettet, J Souto
Mathematische Zeitschrift 271 (1-2), 33-44, 2012
332012
Commuting tuples in reductive groups and their maximal compact subgroups
A Pettet, J Souto
Geometry & Topology 17 (5), 2513-2593, 2013
322013
A new case of hereditary histidine-rich glycoprotein deficiency with familial thrombophilia
JC Souto, M Garí, L Falkon, J Fontucberta
Thrombosis and haemostasis 75 (02), 374-375, 1996
301996
Geodesic currents and counting problems
K Rafi, J Souto
Geometric and Functional Analysis 29 (3), 871-889, 2019
292019
Algebraic limits of geometrically finite manifolds are tame
J Brock, J Souto
Geometric and Functional Analysis 16 (1), 1, 2006
292006
Counting curves, and the stable length of currents.
V Erlandsson, H Parlier, J Souto
Journal of the European Mathematical Society (EMS Publishing) 22 (6), 2020
282020
Shearing coordinates and convexity of length functions on Teichmüller space
M Bestvina, K Bromberg, K Fujiwara, J Souto
American journal of Mathematics, 1449-1476, 2013
252013
A note on the tameness of hyperbolic 3-manifolds
J Souto
Topology 44 (2), 459-474, 2005
242005
Bounded combinatorics and uniform models for hyperbolic 3-manifolds
J Brock, Y Minsky, H Namazi, J Souto
Journal of topology 9 (2), 451-501, 2016
232016
The rank of the fundamental group of certain hyperbolic 3-manifolds fibering over the circle
J Souto
Geom. Topol. Monogr 14, 505-518, 2008
232008
The system can't perform the operation now. Try again later.
Articles 1–20